MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number 37612
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Battery Problem (2885); Operating System Becomes Nonfunctional (2996)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when they pulled the recharger out and put it on the dock, prior to starting a charging session with the implant, the green lights started scrolling rapidly.Off the dock, they said it was dead. recharger is unresponsive on the dock. caller said patient hadn't charged the implant in two weeks so they were hoping to get the patient charged up as soon as possible.Caller said they called they'd looked online for troubleshooting and called the manufacturer company representative this morning however both resources told them to call patient services (ps).Ps had the caller check the status of the dock and the caller confirmed that the green light was solid when the cable was plugged in and that the light would not flicker if they moved the dock around.Patient services had the patient place the recharger on the dock and hold the power button down for ten seconds but that did not resolve.Caller took recharger off the dock and ps had the caller do a recharger reset, however the issue was not resolved through troubleshooting.Recharger maintenance considerations were reviewed with the caller and the caller said they hadn't realized they needed to always have the recharger on the dock an charging when not in use but said they would do so from now on.A request was sent to the repair department to replace the recharger.
 
Additional Manufacturer Narrative
Section d information references the main component of the system.Other relevant device(s) are: product id: wr9200, serial/lot #: (b)(6), ubd: , udi#: h3: analysis of the wireless recharger wr9200 (serial #:(b)(6) revealed that recharger is locked no download available.The led's scroll continuously and the flash sector read/write protection bits have become set.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50865555
Report Number3004209178-2026-16089
Device Sequence Number21498052
Product Code MHY
UDI-Device Identifier00643169864238
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Remedial Action Notification,Recall
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2019
Device Model Number37612
Device Catalogue Number37612
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/05/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0294-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"See H11...."
Patient Age70 YR
Patient SexMale